EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Back to Search Results |
| Model Number |
02-012-35-3513 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 1848801, 02-012-39-3535 - logic tibia fintray cem sz 3.5f/3.5t.1975918, 02-010-01-0335 - logic femoral ps cem right sz 3.5.2163654, 200-02-35 - three peg patella 35mm.
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement surgery on (b)(6) 2012.Their right knee was subsequently revised on (b)(6) 2020, approximately 8 years 7 months after their initial implantation.The patient has claimed injuries and complications including pain, swelling, stiffness, loss of motion, weakness, and giving way.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.However, the prosthesis wear could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.